MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age of time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via femoral artery.The 70% stenosed, 60mmx2mm, concentric target lesion was located in the non-tortuous and non-calcified posterior tibial artery.A 2.0mm x 60mm x 150cm coyote balloon catheter was advanced for dilatation.However, upon inflation at 8 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Age of time of event: 18 years or older.Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were kinks 66cm, 1.9cm, and 1.3cm distal from the strain relief.There was contrast in the inflation lumen, and blood in the guidewire lumen.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8626193
Report Number2134265-2019-05537
Device Sequence Number2232593
Product Code DQY
UDI-Device Identifier08714729796732
UDI-Public08714729796732
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0023091555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1